MathSciNet Relay Station
MathSciNet bibliographic data
MR2395586 20F69 (20F65 46C05)
Brodskiy, N.; Sonkin, D. Compression of uniform embeddings into Hilbert space. Topology Appl. 155 (2008), no. 7, 725–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement